# SDR SCNA97308

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR THE LIGHT, OPS CHECKED GOOD PER B727 MM 33-50-22.
